On higher congruences between automorphic forms

Berger, T. orcid.org/0000-0002-5207-6221, Klosin, K. and Kramer, K. (2014) On higher congruences between automorphic forms. Mathematical Research Letters, 21 (1). pp. 71-82. ISSN 1073-2780



Copyright, Publisher and Additional Information: © by International Press of Boston, Inc. All rights reserved.
Keywords: math.NT; math.NT; 11F33
  • Published: 4 September 2014
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 17 May 2016 13:49
Last Modified: 26 Jun 2016 16:22
Published Version: http://dx.doi.org/10.4310/MRL.2014.v21.n1.a5
Status: Published
Publisher: International Press of Boston
Refereed: Yes
Identification Number: https://doi.org/10.4310/MRL.2014.v21.n1.a5
Related URLs:

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export